# SDR DALA2024031503374

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,833 hours, 28,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6709, LH OVERWING SLIDE FAILED TEST DEPLOY, PACK BOARD DID NOT ACTUATE OUT OF PACK BAY, SLIDE ASSY SNAGGED AGAINST FWD LOWER SIDE OF PACK BAY. CORRECTIVE ACTION: FOUND OFF WING ESCAPE SLIDE CARRIER LOCK ASSEMBLY PIN BEYOND LIMITS PROTRUDING INTO LOCK FITTING OF CARRIER. ADJUSTED CONTROL ROD PER AMDS 2560-9901-LT FIG 7. REPLACED SLIDE AND BOTTLE ASSY PER AMDS 2566-2003-LT. (LP 5385635)
